Inventiones mathematicae

, Volume 130, Issue 1, pp 73–97

Cyclic polytopes and the \(K\)-theory of truncated polynomial algebras

  • Lars Hesselholt
  • Ib Madsen

DOI: 10.1007/s002220050178

Cite this article as:
Hesselholt, L. & Madsen, I. Invent math (1997) 130: 73. doi:10.1007/s002220050178

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Lars Hesselholt
    • 1
  • Ib Madsen
    • 2
  1. 1. Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: larsh@math.mit.edu) US
  2. 2. Institute of Mathematics, Aarhus University, DK-8000 Aarhus, Denmark (e-mail: imadsen@mi.aau.dk) DK